Average Value of the Euler Function on Binary Palindromes

Tom 54 / 2006

William D. Banks, Igor E. Shparlinski Bulletin Polish Acad. Sci. Math. 54 (2006), 95-101 MSC: Primary 11A63; Secondary 11N37. DOI: 10.4064/ba54-2-1

Streszczenie

We study values of the Euler function $\varphi(n)$ taken on binary palindromes of even length. In particular, if ${\mathcal B}_{2\ell}$ denotes the set of binary palindromes with precisely $2\ell$ binary digits, we derive an asymptotic formula for the average value of the Euler function on ${\mathcal B}_{2\ell}$.

Autorzy

  • William D. BanksDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek